RUS
ENG
Full version
JOURNALS
// Uspekhi Matematicheskikh Nauk
// Archive
Uspekhi Mat. Nauk,
2007
Volume 62,
Issue 1(373),
Pages
51–122
(Mi rm5588)
This article is cited in
6
papers
Problems in set-theoretic nonstandard analysis
V. G. Kanovei
,
V. A. Lyubetskii
Institute for Information Transmission Problems, Russian Academy of Sciences
UDC:
510.223
MSC:
03E40
,
03E70
,
03H05
Received:
15.12.2006
DOI:
10.4213/rm5588
Fulltext:
PDF file (1409 kB)
References
Cited by
English version:
Russian Mathematical Surveys, 2007,
62
:1,
45–111
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025